Alert archive / Georgia / Frost Advisories in 2026

Frost Advisory 1, NWS Atlanta, GA

March 12, 202628 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Mar 12, 2026, 12:01 PM EDT for 28 counties in Georgia. It took effect at Mar 13, 2026, 2:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2026, 12:01 PM EDT (16:01 UTC)
In effect from
Mar 13, 2026, 2:00 AM EDT
Expired
Mar 13, 2026, 11:00 AM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
All 28 counties

Barrow County, GA, Bartow County, GA, Carroll County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Fulton County, GA, Gordon County, GA, Gwinnett County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Meriwether County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Paulding County, GA, Pike County, GA, Polk County, GA, Rockdale County, GA, Spalding County, GA, Troup County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -216 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-216 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WWUS72 KFFC 121601
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1201 PM EDT Thu Mar 12 2026

GAZ012-019>021-030>035-037-041>049-052>057-066>068-130215-
/O.NEW.KFFC.FR.Y.0001.260313T0600Z-260313T1500Z/
/O.CON.KFFC.WI.Y.0003.000000T0000Z-260313T0000Z/
Gordon-Floyd-Bartow-Cherokee-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Oconee-Haralson-Carroll-Douglas-South Fulton-
DeKalb-Rockdale-Walton-Newton-Morgan-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Conyers, Rome, Cartersville, Bremen, Winder,
Lawrenceville, Riverdale, Atlanta, Griffin, Zebulon, Marietta, East
Point, Manchester, Franklin, Cedartown, Decatur, Carrollton, West
Point, Monroe, Covington, Dallas, Woodstock, Madison, Calhoun,
Peachtree City, Watkinsville, Douglasville, Newnan, and Stockbridge
1201 PM EDT Thu Mar 12 2026

...FROST ADVISORY IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...For the Wind Advisory, north winds 10 to 20 mph with gusts
  up to 35 mph. For the Frost Advisory, temperatures as low as 35
  will result in frost formation.

* WHERE...Portions of north central, northeast, northwest, and west
  central Georgia.

* WHEN...For the Wind Advisory, until 8 PM EDT this evening. For the
  Frost Advisory, from 2 AM to 11 AM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. Frost
  could harm sensitive outdoor vegetation. Sensitive outdoor plants
  may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

GAZ001>009-011-013>016-022>025-027-036-038-039-050-051-058>062-
069>076-078>086-089>098-102>113-130000-
/O.CON.KFFC.WI.Y.0003.000000T0000Z-260313T0000Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Pickens-Dawson-Lumpkin-White-Forsyth-Hall-Banks-Jackson-
Madison-Clarke-Oglethorpe-Wilkes-Greene-Taliaferro-Butts-Jasper-
Putnam-Hancock-Warren-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-Macon-
Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-Sumter-Dooly-
Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Trenton, Commerce, Vidalia, Fort Benning,
Macon, Dahlonega, Comer, Lumpkin, Dalton, Swainsboro, Butler,
Blairsville, Vienna, Homer, Jasper, Eatonton, Sparta, Eastman,
Athens, GIbson, Monticello, Thomaston, Jeffersonville, Montezuma,
Toomsboro, Columbus, Talbotton, Soperton, Hawkinsville, Fort
Oglethorpe, Chatsworth, Alamo, Blue Ridge, Buena Vista, Warrenton,
LaFayette, Crawford, Barnesville, Mcrae, Wrightsville, Ellijay, Pine
Mountain, Sandersville, Cochran, Dawsonville, Gray, Forsyth, Cordele,
Washington, Cleveland, Greensboro, Fort Valley, Warner Robins,
Preston, Louisville, Mount Vernon, Crawfordville, Milledgeville,
Roberts, Americus, Gainesville, Cumming, Hiawassee, Ellaville,
Summerville, Dublin, Abbeville, and Jackson
1201 PM EDT Thu Mar 12 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...North winds 10 to 20 mph with gusts up to 35 mph.

* WHERE...Portions of central, east central, north central,
  northeast, northwest, southeast, and west central Georgia.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
956 
WWUS72 KFFC 130208
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1008 PM EDT Thu Mar 12 2026

GAZ012-019>021-030>035-037-041>049-052>057-066>068-131200-
/O.CON.KFFC.FR.Y.0001.260313T0600Z-260313T1500Z/
Gordon-Floyd-Bartow-Cherokee-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Oconee-Haralson-Carroll-Douglas-South Fulton-
DeKalb-Rockdale-Walton-Newton-Morgan-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Woodstock, Franklin, Lawrenceville, Decatur,
Rome, Peachtree City, Watkinsville, Cedartown, Calhoun, Marietta,
Zebulon, Stockbridge, Manchester, West Point, Newnan, Griffin,
Bremen, Conyers, East Point, Douglasville, Madison, Atlanta, Monroe,
Cartersville, Dallas, Carrollton, Covington, Riverdale, and Winder
1008 PM EDT Thu Mar 12 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Portions of north central, northeast, northwest, and west
  central Georgia.

* WHEN...From 2 AM to 11 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
596 
WWUS72 KFFC 130933
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
533 AM EDT Fri Mar 13 2026

GAZ012-019>021-030>035-037-041>049-052>057-066>068-131500-
/O.CON.KFFC.FR.Y.0001.000000T0000Z-260313T1500Z/
Gordon-Floyd-Bartow-Cherokee-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Oconee-Haralson-Carroll-Douglas-South Fulton-
DeKalb-Rockdale-Walton-Newton-Morgan-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Rome, Conyers, Covington, West Point,
Atlanta, Woodstock, Douglasville, Dallas, Newnan, Lawrenceville,
Manchester, Calhoun, Cedartown, Decatur, Cartersville, Carrollton,
Madison, Zebulon, Marietta, Winder, Watkinsville, Griffin, Monroe,
Stockbridge, Peachtree City, East Point, Riverdale, Franklin, and
Bremen
533 AM EDT Fri Mar 13 2026

...FROST ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 36 will result in frost formation.

* WHERE...Portions of north central, northeast, northwest, and west
  central Georgia.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 12, 10:20 AM EDT, 1 hour 41 minutes earlier. Its key messages:

  • Updated at 1017 AM EDT Thu Mar 12 2026
  • A wind advisory is in effect for western Georgia until 8 PM. Strong gusty northerly winds up to 35 mph are possible through the afternoon.
  • Dry and cooler conditions return in wake of the front on Friday and Saturday.
  • Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 10:20 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1020 AM EDT Thu Mar 12 2026

...Morning Area Forecast Discussion...

.KEY MESSAGES...
Updated at 1017 AM EDT Thu Mar 12 2026

	- A wind advisory is in effect for western Georgia until 8 PM.
   Strong gusty northerly winds up to 35 mph are possible through
   the afternoon.

	- Dry and cooler conditions return in wake of the front on
	  Friday and Saturday.

	- Rain chances return Sunday into Monday as another cold front
      pushes into the area with frost/freeze conditions possible
	  by the middle of next week.

&&

.UPDATE...
Issued at 1017 AM EDT Thu Mar 12 2026

The line of severe storms have exited north and central Georgia
and the tornado watch was allowed to expire. Post frontal gusty
north winds have prompted a wind advisory today with sustained
winds at 15-20 mph with gusts up to 35mph.

&&

.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026

The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.

In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.

Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026

As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see  rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.

After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.

This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.

&&

.AVIATION...
(12Z TAFS)
Issued at 627 AM EDT Thu Mar 12 2026

Lingering SHRA is expected to continue through 14Z. Gust NW winds at
15-20kts will gust to 30kts this afternoon, easing to less than
10kts after 00Z. SCT IFR CIGS with prevailing MVFR will rapidly
improve back towards VFR after 16Z.

//ATL Confidence...12Z Update...

Medium on SHRA timing.
High on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  36  64  42 /  90   0   0   0
Atlanta         58  39  66  45 /  70   0   0   0
Blairsville     52  31  61  36 /  60   0   0   0
Cartersville    57  36  66  40 /  50   0   0   0
Columbus        64  39  69  44 /  70   0   0   0
Gainesville     58  36  64  42 /  80   0   0   0
Macon           68  38  68  43 /  90   0   0   0
Rome            61  37  70  41 /  40   0   0   0
Peachtree City  58  36  66  41 /  80   0   0   0
Vidalia         74  39  70  46 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Hernandez
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 12, 10:07 AM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1007 AM EDT Thu Mar 12 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1007 AM EDT Thu Mar 12 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A wind advisory is in effect through 8 pm tonight for wind gusts up
to 35mph across north and central Georgia.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Thunderstorms are expected to affect the area Sunday into Monday as
a front pushes through the area. Some of these storms could become
strong.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 12, 9:56 AM EDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
956 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     Tstm Wnd Dmg     2 NE Lake Tobesofkee    32.85N 83.78W
03/12/2026                   Bibb               GA   Emergency Mngr

            The Emergency Manager reported a tree down
            at Johnson and Thomaston Roads.

&&

lgb
Local storm report, Mar 12, 10:03 AM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1003 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     Tstm Wnd Dmg     Milledgeville           33.09N 83.22W
03/12/2026                   Baldwin            GA   Emergency Mngr

            The Emergency Manager reported a tree on a
            home along Baldwin Avenue.

&&

lgb
Local storm report, Mar 12, 10:07 AM EDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1007 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     Tstm Wnd Dmg     Allenwood               33.07N 83.26W
03/12/2026                   Baldwin            GA   Emergency Mngr

            The Emergency Manager relayed a report of
            multiple trees down on Blandy Road near
            Highway 49, impacting power to public
            schools and GCSU.

&&

lgb
Local storm report, Mar 12, 10:09 AM EDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1009 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     Tstm Wnd Dmg     1 NNE Allenwood         33.08N 83.25W
03/12/2026                   Baldwin            GA   Public

            The Emergency Manager relayed a report of
            damage to the Public Works building,
            including several damaged doors and a blown
            over fuel pump canopy.

&&

lgb
Local storm report, Mar 12, 10:20 AM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1020 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     Tstm Wnd Dmg     Milledgeville           33.08N 83.23W
03/12/2026                   Baldwin            GA   Public

            Public reported a tree and power lines down
            at N Clarke Street and W Montgomery Street.

&&

lgb
Local storm report, Mar 12, 11:42 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1142 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     Tstm Wnd Dmg     1 W Payne City          32.85N 83.71W
03/12/2026                   Bibb               GA   Public

            Public reported damage to a neighborhood off
            Mumford Road, including Ironwood Court.
            Damage included impacts to roof, siding, and
            HVAC system and concrete foundation.
            (Possible tornado).

&&

lgb

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 8:15 PM EDTSpecial Weather StatementFFCCatoosa30 min
Mar 12, 3:05 AM EDTSpecial Weather StatementFFCHeard25 min
Mar 12, 4:16 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton29 min
Mar 12, 4:33 AM EDTSevere Thunderstorm WarningFFCButts, Coweta, Fayette, Harris, Lamar, Meriwether and 5 more42 min
Mar 12, 4:35 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding40 min
Mar 12, 4:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more52 min
Mar 12, 4:47 AM EDTSpecial Weather StatementFFCHenry, Rockdale28 min
Mar 12, 4:51 AM EDTTornado WarningFFCChattahoochee, Muscogee, Stewart39 min
Mar 12, 5:07 AM EDTTornado WarningFFCStewart, Webster38 min
Mar 12, 5:15 AM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Pike, Spalding, Talbot and 1 more45 min
Mar 12, 5:21 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more39 min
Mar 12, 5:33 AM EDTTornado WarningFFCChattahoochee, Marion, Stewart, Webster27 min
Mar 12, 5:46 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more44 min
Mar 12, 5:51 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Schley, Sumter, Talbot and 2 more39 min
Mar 12, 6:19 AM EDTSevere Thunderstorm WarningFFCCrawford, Crisp, Dooly, Houston, Macon, Peach and 6 more41 min
Mar 12, 6:20 AM EDTTornado WarningFFCJones, Monroe40 min
Mar 12, 6:23 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 4 more52 min
Mar 12, 6:38 AM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Putnam52 min
Mar 12, 6:40 AM EDTTornado WarningFFCHouston, Macon, Peach37 min
Mar 12, 6:46 AM EDTTornado WarningFFCBibb, Jones, Twiggs29 min
Mar 12, 6:56 AM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more49 min
Mar 12, 7:00 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Greene, Hancock, Houston, Jones and 4 more45 min
Mar 12, 7:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 5 more50 min
Mar 12, 7:25 AM EDTTornado WarningFFCBaldwin, Hancock, Washington19 min
Mar 12, 7:29 AM EDTTornado WarningFFCTwiggs16 min
Mar 12, 7:38 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Johnson, Laurens and 3 more52 min
Mar 12, 7:38 AM EDTTornado WarningFFCLaurens, Twiggs, Wilkinson25 min
Mar 12, 7:48 AM EDTTornado WarningFFCLaurens27 min
Mar 12, 8:01 AM EDTTornado WarningFFCJohnson, Laurens, Wilkinson14 min
Mar 12, 8:03 AM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 5 more42 min
Mar 12, 8:24 AM EDTSpecial Weather StatementFFCGlascock, Jefferson36 min
Mar 12, 8:39 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Montgomery, Toombs, Treutlen36 min
Mar 12, 8:45 AM EDTSevere Thunderstorm WarningFFCJefferson15 min
Mar 12, 9:15 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more11 hr

Nearby

Frost Advisories in Georgia, 2026Every frost advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.